| Model Number |
ENF-V2 |
| Medical Device Problem Codes |
Break (1069); Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that during reprocessing, a chunk of rubber was found to be missing from the videoscope.No patient harm was associated with this event.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Additional information: d9 the device was returned to olympus for inspection, where the reported failure was confirmed.Based on the investigation findings, the most probable cause of this complaint was component failure due to an identified stress problem.This is consistent with expected or random component failure, with no identified design or manufacturing issues.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.